# SDR ASOA201101398

- Difficulty date: July 27, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 27,203 hours, 23,559 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK EMERGENCY ESCAPE HATCH EXTERIOR PLACARDS ARE WORN.  REAPPLIED EXTERIOR PLACARDS ON CREW ESCAPE HATCH EXTERIOR IAW MM 11-10-03-400-801.
